I'm currently working full-time and I am to the point I no longer can continue to do my job. Optic neuritis has taken my vision in my left eye and the fatigue is really bad. I'm researching about SSDI but it seems I have to be completely out of work earning no money until a decision is made. I have been looking for a good lawyer to assist me with this process. Any ideas?View Thread
Thank you so much Kim for the information. I was thinking I needed a lawyer before I filed a claim. Do you think having an advocate is a good idea?
Also, I hear SSA considers blindness as 20/200 or better... my vision in one eye is 20/400. Do you think I would qualify to file for blindness or low vision as well under SSDI? Your thoughts.View Thread
I've only been on it for 8 days. I've been taking Benedrylbut it isn't working much. I may need to go to the hospital for IV Benedryl or something. My hands and feet are still swollen. My face did go down.View Thread
I just talked to my doctor yesterday and found out that I am having a severe allergic reaction to Tecfidera. My hands, face and throat is swollen. I hope this doesn't happen to you. Good luck on the medication.View Thread
I have been on Tecfidera for 1 week now. I now developed hives. Is this what they call flushing? No stomach problems so far. Otherwise it is going okay. I just have to remember to take it twice a day.View Thread
Does or has anyone had heart palpitations while on Gilenya? I have been on Gilenya for 1year and this anxiety, rush and tachycardia has gotten worse over the last two months. I am also having trouble breathing,. Has anyone else experienced this? I will be calling my Neuro tomorrow to take me off. I think I need a break from all this medication.View Thread
hello. I'm sorry to hear that you are having a rough time. I'm sorry to hear that you are having a rough time. I think we are all in the same boat. I currently have RRMS and now I am going to the next stage. I am also having some vision problems bladder and bowel problems also. My symptoms are worse now in the summertime because of the heat. I am so tired of taking meds. We develop a tolerance after a while. Has anyone tried acthar gel?View Thread